Jump to content
CrazyBoards.org

Daily Consumption of Pharmaceuticals...


Recommended Posts

Here's what I'm taking for my (tentative) DX of mild BP2:

20mg Lexapro

50mg Seroquel

600mg Trileptal

The Lex and the Seroquel have worked great for me for the last two years, and I've recently added the Trileptal, and am not sure if I am going to continue with it.  I don't see any change in my situation (not all that bad to begin with) and it's just one more thing my poor liver has to metabolize.

I'll never give up the Seroquel as long as I am taking Lex.  Seroquel is the only thing that is guaranteed to get me to sleep when I am hypo.

Wildman

Link to comment
Share on other sites

May be worth giving the trileptal another little while - the mood stabiliser effects for BP2 only really kick in at 900mg and above.  From what I've read the average dose for BP is 1200mg, but you can go up to 2400.

(another BP2 here, on 1500mg Trileptal - after years and 17 + medications it's the ONLY thing that's made a difference, so I'm a somewhat biased fan of the stuff.  Your mileage may vary of course, as they constantly say around here.)

Good luck

Link to comment
Share on other sites

I actually went backwards into Seroquel.

If it makes any sense, I'm a boarder line between BP I & II (diagnosed in 1999)and nothing worked until my Doc put me on a combo of Trileptal, Topamax, Lexapro and Klonopin.  Then she added Seroquel and finally that did the trick.  Now at least I can hold down a job where I couldn't before!  ;)

I don't know, maybe you should give the Trileptal a little more time.

Just a suggestion, I got worried about all these chemicals my liver had to deal with, too.  I take a B-Complex vitamin just to help it out.  Maybe its snake oil, but just a suggestion.

Link to comment
Share on other sites

Hi, I think that you should try to stay on the Trileptal for a while and maybe gradually increase it.  At 50 mgs of Seroquel it is probably fair to say it is mostly sedating you so you can sleep, but it doesn't do a lot for mood maintenance.  I understand that you are don't feel like you have any major problems now, but perhaps your doctor wants you to be on a moodstabilizer.

I don't think you need to worry about Trileptal and your liver, because it is excreted by the kidneys.

Katie ;)

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...